IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev ICM Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information and Communication Management (ICM) [schedule] [select]
Chair Kiyohito Yoshihara (KDDI Research)
Vice Chair Yoichi Yamashita (NTT Neomeit), Takumi Miyoshi (Shibaura Inst. Tech.)
Secretary Masaharu Hattori (KDDI Research), Haruo Ooishi (NTT)
Assistant Yuncheng Zhu (Hitachi)

Special Interest Group on Computer Security (IPSJ-CSEC) [schedule] [select]

Special Interest Group on Internet and Operation Technology (IPSJ-IOT) [schedule] [select]

Conference Date Thu, May 17, 2018 13:30 - 17:05
Fri, May 18, 2018 09:30 - 15:15
[updated]
Topics  
Conference Place The Toyama Chamber of Commerce and Industry 
Address 1-3 Sogawa 2 Chome,Toyama city,Toyama,JAPAN
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on ICM.

Thu, May 17 PM 
13:30 - 14:15
(1)
ICM
13:30-14:15 [Invited Talk]
Development, Operation and Management Technology of Service Robot System
Hideya Yoshiuchi (Hitachi)
  14:15-14:25 Break ( 10 min. )
Thu, May 17 PM 
14:25 - 15:40
(2) 14:25-15:40  
  15:40-15:50 Break ( 10 min. )
Thu, May 17 PM 
15:50 - 17:05
(3)
ICM
15:50-16:15 A Proposal of Virtual Machine Relocation Method Using Hierarchical Reinforcement Learning Shohei Enomoto, Tatsuro Kimura, Toyonori Fujiura (NTT)
(4)
ICM
16:15-16:40 Evaluation of LoRa Radio Propagation and LoRa Base Station Placement Algorithm in Urban Regions Zijian Zhao, Hamid Farhady, Akihiro Nakao (UT)
[updated]
(5)
ICM
16:40-17:05
Thu, May 17 PM 
14:25 - 15:40
(6) 14:25-15:40  
Fri, May 18 AM 
09:30 - 10:45
(7) 09:30-10:45  
  10:45-10:55 Break ( 10 min. )
Fri, May 18 PM 
10:55 - 12:10
(8)
ICM
10:55-11:20 Study on Service-Resource mapping method for realizing service monitoring in virtual network Mizuto Nakamura, Miwaka Ohtani, Ken Kanishima (NTT)
(9)
ICM
11:20-11:45 [Encouragement Talk]
Verification and Evaluation of Autonomous Control Loop for Scheduled Maintenance in Communication Carrier Networks
[updated]
Kosuke Sakata, Motomu Nakajima, Oi Aiko, Yuichi Suto, Yuji Soejima (NTT)
(10)
ICM
11:45-12:10 Gaze Estimation Method based on Interaction-informed Electrooculography Jumpei Yamashita, Hidetaka Koya, Hajime Nakajima, Akira Inoue (NTT)
  12:10-13:30 Lunch Break ( 80 min. )
Fri, May 18 PM 
13:30 - 14:15
(11)
ICM
13:30-14:15 [Invited Talk]
The future of ecosystem and ICT in AI network society
Masayuki Hayashi (NTT Com)
  14:15-14:25 Break ( 10 min. )
Fri, May 18 PM 
14:25 - 15:15 [updated]
(12)
ICM
14:25-14:50 Adaptive Ad Hoc Routing Inspired by True Slime Mold Hiroshi Katada, Takumi Miyoshi (SIT)
(13)
ICM
14:50-15:15 A Network Design for Stability Improvement in Location-based P2P Takashi Toma, Yusuke Shimomura, Takumi Miyoshi (SIT), Olivier Fourmaux (Sorbonne Univ.)
  15:15-15:25
[updated]
Closing Session ( 10 min. )
Fri, May 18 PM 
10:55 - 12:10 [updated]
(14)
[updated]
10:55-12:10
[updated]
 
  12:10-14:25 Break ( 135 min. )
Fri, May 18 PM 
14:25 - 15:15 [updated]
(15)
[updated]
14:25-15:15
[updated]
 

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ICM Technical Committee on Information and Communication Management (ICM)   [Latest Schedule]
Contact Address ICM Secretaries
E-:icm-n
http://www.ieice.org/~icm/ 
IPSJ-CSEC Special Interest Group on Computer Security (IPSJ-CSEC)   [Latest Schedule]
Contact Address  
IPSJ-IOT Special Interest Group on Internet and Operation Technology (IPSJ-IOT)   [Latest Schedule]
Contact Address  


Last modified: 2018-04-18 17:11:57


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICM Schedule Page]   /   [Return to IPSJ-CSEC Schedule Page]   /   [Return to IPSJ-IOT Schedule Page]   /  
 
 Go Top  Go Back   Prev ICM Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan